# SDR AALA20100112TUL14

- Difficulty date: January 12, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 30,827 hours, 14,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STATION 1250 AT LONGERON 30.  INSTALLED DOUBLER REPAIR PER AARD 53-10-00-17.
